Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6306 Publications


2015 | Journal Article | IST-REx-ID: 7070
J. F. Yu et al., “Magnetization of underdoped YBa2Cu3Oy above the irreversibility field,” Physical Review B, vol. 92, no. 18. APS, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1. Society for Industrial and Applied Mathematics , pp. 825–854, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1313
J. L. Fischer, “Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach,” Interfaces and Free Boundaries, vol. 17, no. 1. European Mathematical Society Publishing House, pp. 1–20, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5. Society for Industrial and Applied Mathematics , pp. 2178–2205, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1316
J. L. Fischer, “Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems,” Archive for Rational Mechanics and Analysis, vol. 218, no. 1. Springer, pp. 553–587, 2015.
View | DOI
 

Search

Filter Publications